Accessibility navigation


An analysis of averaging procedures in a Riemann solver for the two-dimensional Euler equations

Glaister, P. (1998) An analysis of averaging procedures in a Riemann solver for the two-dimensional Euler equations. Computers & Mathematics with Applications, 35 (8). pp. 63-77. ISSN 0898-1221

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/S0898-1221(98)00045-5


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15579
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation